×

Rational surfaces over perfect fields. (English) Zbl 0171.41701


PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML

References:

[1] Abhyankar S.,Ramification theoretic methods in algebraic geometry, Princeton, 1959. · Zbl 0101.38201
[2] Amitsur S., Generic splitting fields of central simple algebras,Ann. of Math., 62 (1955), pp. 8–43. · Zbl 0066.28604
[3] Artin M., Some numerical criteria for contractability of curves on algebraic surfaces,Amer. Journal of Math., 84 (1962), pp. 485–496. · Zbl 0105.14404
[4] Cartan H., Eilenberg S.,Homological algebra, Princeton (1956).
[5] Cartier P., Questions de rationalité des diviseurs en géométrie algébrique,Bull. Soc. math. France, 86 (1958), pp. 177–251.
[6] Comessatti A., Fondamenti per la geometria sopra le superfici razionali dal punto di vista reale,Math. Ann., 73 (1912), pp. 1–72. · JFM 43.1107.02
[7] Enriques F., Sulle irrazionalita da cui puo farsi dipendere la resoluzione d’un’ equazione algebricaf(x, y, z)=o con funzioni razionali di due parametri,Math. Annal, vol. 49 (1897), pp. 1–23. · JFM 28.0559.02
[8] Grothendieck A. (avec la collaboration deJ. Dieudonné), Éléments de géométrie algébrique,Publ. Math. I.H.E.S., 4, 8, ...
[9] Igusa J. I., Fibres ystems of Jacobian Varieties,Amer. Journ. of Math., 78 (1956), I, 171–199; II, 747–760. · Zbl 0074.15803
[10] Исковских В.,О бuрaцuонaльных формaх рaцuонaльных nоверхн осmеŭ (печатается в Изв. АН СССР, сер. матем.). · Zbl 1241.68050
[11] Lang S., On quasi-algebraic closure,Annals of Math., 55 (1952), pp. 373–390. · Zbl 0046.26202
[12] Манин Ю.,Об aрuфмеmuке рaцuонaльных nоверхносmеŭ, Доклады АН СССР, t. 152 (1963), no 1, 46–49. · Zbl 0119.03802
[13] Mumford D., The topology of normal singularities of an algebraic surface and a criterion for simplicity,Publ. Math. I.H.E.S., 9. · Zbl 0108.16801
[14] Nagata M., On rational surfaces 1,Mem. Coll. Sci., Univ. Kyoto, sér. A, XXXII (1960), pp. 351–370. · Zbl 0100.16703
[15] Néron A., Modèles minimaux des variétés abéliennes sur les corps locaux et globaux,Publ. Math. I.H.E.S., 21.
[16] Ono T., On the Tamagawa number of algebraic tori,Annals of Math., vol. 78 (1963), 47–73. · Zbl 0122.39101
[17] Segre B., The rational solutions of homogeneous cubic equations in four variables,Math. Notae, Universidad Rosario, anno II, fasc. 1–2, pp. 1–68. · Zbl 0043.27501
[18] Segre B.,The non-singular cubic surfaces, Clarendon Press, 1942. · Zbl 0061.36701
[19] Serre J.-P., Critère de rationalité pour les surfaces algébriques,Sém. Bourbaki, févr. 1957.
[20] Serre J.-P., Cohomologie galoisienne,Lecture Notes in Math., no 5, Springer, 1964. · Zbl 0143.05901
[21] Serre J.-P., Corps locaux,Act. Sci. Ind., no 1296, Paris, 1962. · Zbl 0137.02601
[22] Serre J.-P., Morphismes universels et différentielles de troisième espèce,Sém. Chevalley, E.N.S., 1958–59.
[23] Selmer E., Sufficient congruence conditions for the existence of rational points on certain cubic surfaces,Math. Scand., v. I (1953), pp. 113–119. · Zbl 0051.03202
[24] Weil A., Abstract versus classical algebraic geometry,Proc. Int. Congr. of mathematicians 1954, v. 3, pp. 550–558.
[25] Воскресенский В.,О §rt;вумерных aлебр auческuх mорaх, Изв. АН СССР, сер. матем., t. 29, no 1 (1965), 239–244. · Zbl 0151.00204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.